# SDR 0104705506

- Difficulty date: December 7, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- Aircraft time: 55,723 hours, 23,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion on upper surface of fuselage frame at BS 1240 from LBL 16 to LBL 28 and BS 1260 from LBL 18 to LBL 21 and BS 1260 from RBL 19 to RBL 25. Repaired per EA 55-187411.
